# SDR CKSA98607

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818CK
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK CARD NUMBER 107R-0551 FOUND RT WING L/E CORRODED AT ZONE 7R, STA XW 761.  REMOVED CORROSION IAW SRM 51-1-8.  FOUND TO BE OUT OF LIMITS IAW 57-2-0.  REPAIRED AFFECTED AREA IAW SRM 57-2-1.  FOUND DURING D CHECK, ROUTINE CPCP TASK CARD ACCOMPLISHMENT AT SIMON (LIMA PERU).  WORK ORDER NUMBER 818-166, NON ROUTINE TASK CARD NUMBER 36727, CPCP TASK CARD NUMBER 107R-0551.
